# SDR AALA20040212

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX  AFT ACCESSORY CEILING EMERGENCY LIGHTS AND EMERGENCY LIGHTS FOR EMERGENCY SLIDES INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1338R FOR AFT ACCESSORY CEILING EMERGENCY LIGHTS AND EMERGENCY LIGHTS FOR SLIDES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
